Alert archive / New York / Coastal Flood Warnings in 2016
Coastal Flood Warning 7, NWS New York, NY
NWS New York, NY issued this coastal flood warning at May 6, 2016, 3:47 AM EDT for Kings County, Nassau County, Queens County, New York. It took effect at May 6, 2016, 7:00 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2016, 3:47 AM EDT (07:47 UTC)
- In effect from
- May 6, 2016, 7:00 PM EDT
- Expired
- May 6, 2016, 10:59 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
Counties Kings County, NY, Nassau County, NY, Queens County, NY
The radar
The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood warning went out at May 6, 1:32 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 6, 1:32 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
132 AM EDT FRI MAY 6 2016
.SYNOPSIS...
LOW PRESSURE EAST OF NEW ENGLAND WILL MOVE TOWARD NOVA SCOTIA
OVERNIGHT. ANOTHER OFFSHORE LOW WILL MOVE SLOWLY NORTH UP THE MID
ATLANTIC COAST FRIDAY INTO SATURDAY. THE LOW WILL BE USHERED OUT
TO SEA BY A COLD FRONT ON SUNDAY. FAIR WEATHER ON MONDAY WILL BE
FOLLOWED BY INCREASING CLOUDS AND SOME RAIN CHANCES THROUGH THE
MIDDLE OF NEXT WEEK AS A WARM FRONT DEVELOPS.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MINOR ADJUSTMENTS MADE TO TEMPS WITH THIS UPDATE. FIRST SIGNS OF
LIGHT RAIN/DRIZZLE AHEAD OF LOW OFF THE MID ATLANTIC COAST
APPROACHING FROM THE SE. STEADIER RAINS WILL MOVE IN TOWARD
DAYBREAK. EASTERN LI/SE CT MAY BE JUST EAST OF THE MORE ORGANIZED
RAINFALL.
LIKELY POPS FOR RAIN LATE TONIGHT FOR NYC METRO/NE NJ AND NEARBY
AREAS...AND CHANCE FARTHER NORTH/EAST...AS MID LEVEL FORCING WITH
UPPER LOW APPROACHES FROM THE SOUTH...AND AS A WEAK OFFSHORE LOW
DEVELOPING OFF HATTERAS PIVOTS BACK IN CLOSER TO THE DELMARVA
COAST IN RESPONSE TO THIS FORCING.
LOWS GENERALLY 45 TO 50.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
RAIN CONTINUES ON FRI AS UPPER LOW AND MID LEVEL FORCING HEAD
RIGHT UP INTO THE AREA...AND AS SFC LOW MOVES SLOWLY UP THE COAST.
ENE FLOW NORTH OF THE SFC LOW WILL BE GUSTY ESPECIALLY IN THE
MORNING AND EARLY AFTERNOON...REACHING 35 MPH AT TIMES. WITH H5
COLD POOL ALSO MOVING ACROSS...AND SHOWALTER INDICES FALLING TO
AROUND ZERO...STILL HAVE SLIGHT CHANCE FOR ELEVATED THUNDER
THROUGH THE DAY FRI INTO FRI EVENING. THE SFC LOW SHOULD
RETROGRADE INTO NJ/PA FRI NIGHT...WITH PRECIP BECOMING
LIGHT/SPOTTY ONCE AGAIN.
HIGHS ON FRI SHOULD BE IN THE 50S...STILL 10-15 DEG BELOW AVG.
LOWS FRI NIGHT IN THE UPPER 40S/LOWER 50S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
GENERAL PATTERN IS FOR A WEAKENING UPR LOW TO LINGER ON SAT...THEN
EXIT ON SUN DUE TO COLD FROPA. A BROAD AREA OF HIGH PRES WEDGES
IN FOR MON...THEN A WARM FRONT WILL DEVELOP INVOF THE CWA TUE AND
WED...PERHAPS SINKING SWD ON THU AS A CDFNT.
THERE IS SOME MODEL DISAGREEMENT RIGHT OFF THE BAT SAT WRT THE H5
LOW. THE NAM IS 100-200 MILES FURTHER N THAN THE ECMWF...GFS AND GFS
ENSEMBLES. ALTHOUGH THE GFS AND ECMWF ARE PREFERRED THIS FAR
OUT...SOME CONSIDERATION GIVEN TO THE NAM GIVEN POSSIBLE CONVECTIVE
INPUTS NEAR THE UPR LVL FEATURE. AS A RESULT...KEPT CHC POPS IN THE
FCST AND WENT BLW THE WARMER GFS BASED STATISTICAL TEMPS.
THE UPR LOW CONTINUES TO WEAKEN SAT NGT WITH MOISTURE DWINDLING.
ONLY SLGT CHC POPS AS A RESULT FOR MOST OF THE NGT. THE CDFNT THEN
APPROACHES SUN MRNG...AND THE MODELS CONTINUE TO PRODUCE
MEASURABLE PCPN PARTICULARLY NRN ZONES. BASED ON THE CONSISTENCY
HAVE INTRODUCED LIKELY POPS FOR APPROXIMATELY THE NRN 2/3 OF THE
CWA. CURRENT TIMING STILL HAS THE PCPN ENDING BY 18Z...SO A DRY LATE
AFTN IS EXPECTED ATTM.
DRY WX ON MON WITH MOSTLY SUNNY SKIES VIA SUBSIDENCE. DESPITE THE
COOLER AIR MASS...HIGH TEMPS WARMER THAN SUN WITH DEEPER MIXING.
MODEL UNCERTAINTY CREEPS IN AGAIN TUE-THU. WENT WITH THE GENERAL
IDEA OF WARM FRONT BECOMING STATIONARY IN THE REGION...RESULTING IN
AT LEAST BKN-OVC SKIES. POPS CLOSE TO THE PREV OFFICIAL AROUND 30
PERCENT TUE AND WED. THERE IS THE SUGGESTION THAT THE HIGH MAY
REMAIN FIRM AND KEEP THE CWA MAINLY DRY...AT LEAST THRU WED.
HOWEVER...PREV RUNS AND THE SPECTRUM OF DATA ALSO HINTS AT PERIODS
OF RAIN FOR TUE-THU.
TEMPS CLOSE TO THE SUPERBLEND THRU THE LONG TERM...EXCEPT A BLEND OF
THE MET/MAV WAS USED SAT TO REFLECT EXPECTED WARMER READINGS.
&&
.AVIATION /05Z FRIDAY THROUGH TUESDAY/...
ANOTHER AREA OF LOW PRESSURE OFF THE MID ATLANTIC COAST WILL
RETROGRADE WNW TOWARDS THE NEW JERSEY COAST...IMPACT THE AREA
LATE TONIGHT THROUGH FRI NIGHT.
EXPECT MAINLY MVFR CIGS FOR MUCH OF THE NIGHT WITH OCCASIONAL
VFR CIGS IN AND AROUND THE NYC TERMINALS. CIGS THEN DETERIORATE
TOWARD DAYBREAK WITH WIDESPREAD IFR CONDITIONS FORECAST TO DEVELOP
IN A STEADY RAIN. THERE IS SOME UNCERTAINTY WITH THE TIMING OF THE
CATEGORY CHANGES.
VFR VSBYS FALL TO MVFR LATE TONIGHT WITH RAIN DEVELOPING AND THEN
LIKELY DROPPING TO IFR FRIDAY MORNING INTO AFTERNOON AS STEADIER
RAIN DISSIPATES AND DRIZZLE REMAINS.
POTENTIAL FOR LIFR CONDS IN -DZ FRI EVE/NIGHT.
NE WINDS OF 15 TO 20 KT WITH GUSTS 25 TO 30 KT LIKELY DEVELOPING FOR
COASTAL TERMINALS MID MORNING AND THEN CONTINUING INTO FRI AFT
WHILE VEERING TO THE E. WINDS AND GUSTS SUBSIDE TO 10 KT OR LESS
FRI EVENING.
.OUTLOOK FOR 06Z SAT THROUGH TUE...
.FRIDAY NIGHT...PERIODS OF LIGHT RAIN/DZ/FOG/LOW CLOUDS WITH IFR
OR LOWER CONDITIONS.
.SATURDAY-SATURDAY NIGHT...SUB VFR POSSIBLE WITH A CHANCE OF SHOWERS.
.SUNDAY AFTERNOON/NIGHT...COLD FRONTAL PASSAGE IN THE MORNING WITH
VFR CONDITIONS AND NW WINDS G20KT IN THE AFTERNOON.
.MON...VFR.
.TUE...MAINLY VFR ALTHOUGH SUB VFR IN RAIN IS POSSIBLE.
&&
.MARINE...
SCA CONDS CONTINUE ON THE OCEAN...MAINLY EAST OF FIRE ISLAND
INLET. REST OF WATERS ARE BELOW SCA TONIGHT.
AS SFC LOW PRESSURE APPROACHES FROM THE SOUTH ON FRI...ENE WINDS
WILL INCREASE...WITH AT LEAST SCA CONDS EXPECTED ON ALL WATERS.
WINDS ON THE OCEAN COULD GUST AS HIGH AS 35-40 KT...ESPECIALLY IF
STRONGER 12Z GFS SOLN PREVAILS. DUE TO UNCERTAINTY ON THE
TIMING/DURATION/STRENGTH OF PEAK WINDS ON THE OCEAN...A GALE
WATCH REMAINS UP.
SCA SEAS ON THE OCEAN FRI NIGHT INTO SAT...DECREASING SAT NGT BUT
MAY LINGER AROUND 5 FT INTO MON. IMPROVEMENT MON AND TUE WITH HIGH
PRES INFLUENCING THE WATERS. WRT WINDS...SPEEDS GENERALLY BLW SCA
LVLS SAT-TUE. EXCEPTION MAY BE SUN AFTN...WHERE WNW FLOW COULD
APPROACH CRITERIA...ESPECIALLY NEARSHORE.
&&
.HYDROLOGY...
LATE TONIGHT INTO SAT MORNING...BASIN AVG RAINFALL OF 1/2 TO 3/4
INCH EXPECTED FROM NYC METRO NORTH/WEST...AND 1/4 TO 1/2 INCH
FARTHER EAST. LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN ANY HEAVIER
SHOWERS OR TSTMS. PONDING OF WATER IS POSSIBLE IN AREAS RECEIVING
LOCALLY HEAVY RAINFALL.
A FEW TENTHS OF AN INCH OF RAIN AT MOST ARE EXPECTED OVER THE
WEEKEND. DRY WX ON MON.
&&
.TIDES/COASTAL FLOODING...
THE HIGHEST SPRING TIDE OF THE YEAR IS APPROACHING WITH THE NEW
MOON ON FRIDAY. THE THREAT FOR MINOR TO LOCALLY MODERATE COASTAL
FLOODING WILL INCREASE DURING THE EVENING HIGH TIDES THROUGH
FRIDAY...AND LIKELY CONTINUE INTO THIS WEEKEND.
ASTRONOMICAL TIDES PEAK FRI NIGHT. SURGE LIKELY REMAINS
STEADY...GENERALLY BETWEEN 1/2 TO 1 FT...BUT COULD BE A LITTLE
HIGHER IF STRONGER EASTERLY WINDS PER 12Z GFS MATERIALIZE.
THUS...WIDESPREAD MODERATE COASTAL FLOODING MAY BE POSSIBLE FOR
LOWER NEW YORK BAY/RARITAN BAY/JAMAICA BAY AND THE SOUTH SHORE
BAYS OF NASSAU...WITH ONLY 1 TO 1 1/4 FT SURGE NEEDED..AND A
COASTAL FLOOD WATCH HAS BEEN ISSUED. WIDESPREAD MINOR COASTAL
FLOODING EXPECTED MOST ELSEWHERE. WILL BE ISSUING HEADLINES FOR
AREAS BORDERING LONG ISLAND SOUND WITH THE 4AM FORECAST PACKAGE.
FOR SAT...WIDESPREAD MINOR COASTAL FLOODING STILL POSSIBLE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
NYZ072.
COASTAL FLOOD WATCH THIS EVENING FOR NYZ074-075-178-179.
COASTAL FLOOD ADVISORY FROM 9 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT FOR NYZ080.
NJ...COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
NJZ006-106-108.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 6 PM EDT THIS
EVENING FOR ANZ330-335-338-340-345.
GALE WATCH FROM 7 AM EDT THIS MORNING THROUGH THIS AFTERNOON
FOR ANZ350-353-355.
SMALL CRAFT ADVISORY UNTIL 7 AM EDT THIS MORNING FOR ANZ350-
353-355.
&&Hazardous weather outlook, May 6, 12:49 AM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1249 AM EDT FRI MAY 6 2016 CTZ005>012-NJZ002-004-103>105-107-NYZ067>071-073-078-079-081-176-177- 070500- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-BRONX-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 1249 AM EDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-106-108-NYZ072-070500- HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)- 1249 AM EDT FRI MAY 6 2016 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ074-075-178-179-070500- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHERN QUEENS- SOUTHERN NASSAU- 1249 AM EDT FRI MAY 6 2016 ...COASTAL FLOOD WATCH IN EFFECT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ080-070500- SOUTHWESTERN SUFFOLK- 1249 AM EDT FRI MAY 6 2016 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-070500- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1249 AM EDT FRI MAY 6 2016 ...GALE WATCH IN EFFECT FROM 7 AM EDT THIS MORNING THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-070500- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1249 AM EDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 10:46 PM EDT | Coastal Flood Advisory | OKX | Nassau, New York, Richmond, Suffolk, Westchester | 27 hr |
| May 6, 3:47 AM EDT | Coastal Flood Statement | OKX | Bronx, New York, Queens, Suffolk | 19 hr |
| May 6, 4:51 AM EDT | Gale Warning | OKX | 13 hr | |
| May 6, 4:58 PM EDT | Coastal Flood Advisory | OKX | Kings, Nassau, Queens, Richmond, Suffolk, Westchester | 34 hr |
Nearby
Coastal Flood Warnings in New York, 2016Every coastal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.